MAUDE Adverse Event Report: COOK INC SALLE PYELOPLASTY STENT SET; FAD STENT, URETERAL

COOK INC SALLE PYELOPLASTY STENT SET; FAD STENT, URETERAL
Model Number G32774
Medical Device Problem Codes Peeled/Delaminated (1454); Difficult to Remove (1528)
Health Effect - Clinical Codes Hematuria (2558); Foreign Body In Patient (2687)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A4: weight = 8.2 kg.B3: date of event: exact date is unknown.Occurred during the week of 10feb2025.E1: phone number = (b)(6); facility phone number = (b)(6).E3: occupation = (b)(6).H3: device not returned to the manufacturer.This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that during a pyeloplasty procedure, the wire guide included in the 'salle intraoperative pyeloplasty stent set' became snagged inside the stent making it difficult to remove.The patient has subsequently passed some green material in the urine which is the same color as the coating.As reported, the stent was inserted over the guidewire which had been cut to remove the second coil.Upon withdrawal, it initially came out smoothly but then became difficult to remove causing the stent to concertina and coil up.The wire was eventually removed, the stent was checked for proper positioning and the procedure was completed.The patient seemed fine and was discharged from the hospital.Later, the baby had a green gritty sediment in the nappy.The parents contacted the physician, and the baby was brought back to the hospital for a plain x-ray to ensure there wasn't anything left in the bladder.The stent was removed 3 days earlier than planned, where it was found that it had a slight green tinge to it.No additional patient consequences have been reported.
 
Event or Problem Description
Correction: the only reported device malfunction was 'difficult removal' and there is no indication that the reported device malfunction caused or contributed to a serious injury.Although hematuria was not explicitly reported, it is observable in the submitted photo.Hematuria is a well-documented, expected side effect of stent placement; additionally, this patient had a known pre-existing condition of ureteric stricture, which further supports hematuria as an expected outcome unrelated to a malfunction.A comprehensive complaint history review revealed no prior events of this failure mode resulting in serious injury or death.Based on this updated evaluation, the event no longer meets the criteria for reporting under 21 cfr part 803, as it does not involve death, serious injury, or a reportable malfunction that is likely to cause or contribute to such outcomes.
 
Additional Manufacturer Narrative
This report includes information known at this time.A follow up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.

Brand Name
SALLE PYELOPLASTY STENT SET
Common Device Name
FAD STENT, URETERAL
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key21531868
Report Number1820334-2025-00223
Device Sequence Number15217593
Product Code FAD
UDI-Device Identifier00827002327740
UDI-Public(01)00827002327740(17)270118(10)15854569
Combination Product (Y/N)N
Initial Reporter CountryGB
PMA/510(K) Number
K170010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG32774
Device Catalogue NumberSIPSF-050018-59
Device Lot Number15854569
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/18/2025
Supplement Date Received by Manufacturer04/09/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date05/06/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/18/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3.0 VICRYL STAY SUTURES (REMOVED BEFORE CLOSURE).; 6.0 PDS SUTURE.
Patient Age7 MO
Patient SexMale
Patient Weight8 KG